# SDR YENA2024022600292

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 85,006 hours, 32,086 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1247, LGA-TPA. 'UPON GEAR RETRACTION, THE NOSE GEAR SHOWED UNLK AND THE ECAM SHOWED L/G DOORS AND L/G UNLK MESSAGES. GEAR RECYCLED, CLEARED FAULTS.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
